# SDR AALA202101059004

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,592 hours, 15,118 cycles
- System (JASC): 2300 · Communications System
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Intercomms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CABIN INTERCOMMUNICATION DATA SYSTEM EMERGENCY POWER SUPPLY UNIT (EPSU) TEST, FAULT-EPSU (11WL) EXIT LEFT.  REMOVED AND REPLACED EPSU BATTERY (11WL), PER AMM 33-51-38.
